Alert archive / New York / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 63, NWS Buffalo, NY
NWS Buffalo, NY issued this severe thunderstorm warning at Jul 5, 2007, 12:36 PM EDT for Livingston County, Ontario County, New York. It was in force for 54 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 5, 2007, 12:36 PM EDT (16:36 UTC)
- Expired
- Jul 5, 2007, 1:30 PM EDT
- In force
- 54 min
- Issued by
- NWS Buffalo, NY
- Area
- Counties, with a storm outline in the text
Counties Livingston County, NY, Ontario County, NY
The radar
The Buffalo radar (KBUF), 96 km from the middle of the area, began a volume at 16:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 5, 12:43 PM EDT | TSTM WND DMG | 5 N Dansville, NY | TREE DOWN ON ROUTE 63 TOWN OF SPARTA |
| Jul 5, 12:44 PM EDT | TSTM WND DMG | Groveland, NY | TREE DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 4.6 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 16 J/kg
- Mixed-layer CIN
- -105 J/kg
- Mixed-layer LCL
- 869 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 52 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KBUF 051636
SVRBUF
NYC051-069-051730-
/O.NEW.KBUF.SV.W.0063.070705T1636Z-070705T1730Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BUFFALO NY
1236 PM EDT THU JUL 5 2007
THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LIVINGSTON COUNTY IN WESTERN NEW YORK
ONTARIO COUNTY IN WESTERN NEW YORK
* UNTIL 130 PM EDT
* AT 1232 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
CONESUS...OR ABOUT 7 MILES SOUTHEAST OF GENESEO...AND MOVING EAST
AT 30 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
SPRINGWATER BY 1250 PM EDT...
NAPLES BY 110 PM EDT...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
LAT...LON 4269 7737 4259 7737 4259 7765 4260 7770
4261 7774 4265 7784 4278 7783 4279 7781
4281 7777 4281 7729
$$
HITCHCOCK3 follow-up statements
000
WWUS51 KBUF 051654
SVSBUF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
1252 PM EDT THU JUL 5 2007
NYC051-069-051730-
/O.CON.KBUF.SV.W.0063.000000T0000Z-070705T1730Z/
LIVINGSTON NY-ONTARIO NY-
1252 PM EDT THU JUL 5 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM EDT
FOR ONTARIO AND LIVINGSTON COUNTIES...
AT 1244 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED BETWEEN CONESUS AND SPRINGWATER...OR ABOUT 11 MILES
NORTHEAST OF DANSVILLE...MOVING EAST AT 30 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
NAPLES BY 110 PM EDT...
LAT...LON 4269 7737 4259 7737 4259 7765 4260 7770
4261 7772 4279 7772 4281 7729
$$
ZAFF000
WWUS51 KBUF 051703
SVSBUF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
102 PM EDT THU JUL 5 2007
NYC051-069-051730-
/O.CON.KBUF.SV.W.0063.000000T0000Z-070705T1730Z/
LIVINGSTON NY-ONTARIO NY-
102 PM EDT THU JUL 5 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM EDT
FOR ONTARIO AND LIVINGSTON COUNTIES...
AT 1257 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED ABOUT 10 MILES WEST OF NAPLES...AND MOVING
EAST AT 30 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
NAPLES AT 115 PM EDT.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
LAT...LON 4269 7737 4259 7737 4259 7765 4259 7764
4261 7764 4275 7764 4279 7731
$$
HITCHCOCK000
WWUS51 KBUF 051726
SVSBUF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
126 PM EDT THU JUL 5 2007
NYC051-069-051736-
/O.EXP.KBUF.SV.W.0063.000000T0000Z-070705T1730Z/
LIVINGSTON NY-ONTARIO NY-
126 PM EDT THU JUL 5 2007
...THE SEVERE THUNDERSTORM WARNING FOR ONTARIO AND LIVINGSTON
COUNTIES EXPIRES AT 130 PM EDT...
AT 126 PM EDT NATIONAL WEATHER SERVICE RADAR SHOWED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING HAD EXITED THE WARNED AREA...
THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.
LAT...LON 4269 7737 4259 7737 4259 7765 4259 7764
4261 7764 4275 7764 4279 7731
$$
ZAFFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 9:59 AM EDT, 2 hours 37 minutes earlier.
Area forecast discussion, Jul 5, 9:59 AM EDT, 2 hours 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BUFFALO NY 959 AM EDT THU JUL 5 2007 .SYNOPSIS... LOW PRESSURE NEAR JAMES BAY WILL DRAG A COLD FRONT ACROSS THE REGION TODAY WITH A THREAT OF MORE SHOWERS AND THUNDERSTORMS. THE FRONT IS EXPECTED TO MOVE EAST OF THE AREA TONIGHT. A SECONDARY TROUGH IS EXPECTED TO CROSS THE AREA FRIDAY WITH A CHANCE OF ANOTHER SHOWER OR THUNDERSTORM ESPECIALLY DURING THE AFTERNOON. HIGH PRESSURE WILL SPREAD DRIER AIR INTO THE REGION FRIDAY NIGHT AND SATURDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... A QUICK UPDATE TO ACCOUNT FOR BAND OF CONVECTION ALONG NIAGARA PENINSULA AND THE NORTHERN LAKE ERIE SHORE. THIS BAND WILL CONTINUE TO TREK EASTWARD AND IS EXPECTED TO STRENGTHEN SOMEWHAT AS IT ENCOUNTERS WARMER AIR WITHIN REGION OF SUNNIER SKIES OVER WESTERN NY TO THE FINGER LAKES. OTHER CONVECTION OVER NORTH OHIO MAY EJECT OUTFLOW BOUNDARIES WHICH WOULD INTERSECT AND INTERACT WITH OUTFLOW FROM NIAGARA CONVECTION...THUS LEADING TO ENHANCED LOW LEVEL FORCING FOR DEVELOPMENT OVER SOUTHERN NY STATE DURING THE AFTERNOON AND EVENING. LACK OF SIGNIFICANT WINDS ALOFT /SHEAR OR SPEED/ AND SATURATED PROFILE LIMIT THE RISK OF DOWNDRAFT WIND GUSTS BUT FRZG LEVEL AT 11300FT IS RATHER LOW AND MAY ALLOW FORMATION OF SEVERE HAIL IN THE STRONGEST CELLS...THOSE BUILDING ABOVE 30-35KFT. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 AM FRIDAY/... WILL KEEP CHANCE OF AN ERLY EVE SHWR/TSTM AS AXIS OF UPPER TROUGH MOVES THROUGH AND KEEP SLGT CHC SHWR OVERNIGHT IN GRIDS SOUTH OF IAG-ROC LINE AS WEAK SHORT WAVE MOVES ACROSS INTERIOR SECTIONS OF WESTERN NY. ON FRIDAY, GOING MORE TWD GFS WHICH HAS A SECONDARY TROF DROPPING THROUGH THE REGION IN THE MORNING WITH ANOTHER SHORT WAVE DROPPING SE FRM GEORGIAN BAY DURG THE AFTERNOON. WILL GO WITH LOW CHC SHWR TSTM MAINLY DURG THE AFTERNOON EXCEPT NORTH COUNTRY WHERE THERE IS ENOUGH MOISTURE WITH MRNG TROUGH TO KEEP CHANCE POP GOING THERE ALL DAY. FRIDAY NIGHT SFC RIDGE FRM OHIO VALLEY BUILDS INTO WESTERN NY WITH SKIES GRADUALLY CLRING OVERNIGHT. SATURDAY, ONE FINAL SHORT WAVE DROPS SE INTO EXTRME NORTHERN NEW YORK WHERE WILL GO WITH SLGT CHC SHWR ST LAW AREA. ELSEWHERE SFC HIGH OVER CENTRAL LAKES AND OHIO VALLEY BUILDS EAST BRINGING MSTLY/PTLY SUNNY SKIES. WARM FRONT TO OUR WEST IN THE EVENING BRINGS AN INCREASE IN CLOUD MAINLY TO AREAS FROM THE THRUWAY NORTHWARD. TEMPS GETTING BACK TO NEAR NORMAL LVLS WITH HIGHS IN THE UPPER 70S TO ARND 80. && .LONG TERM /FRIDAY THROUGH WEDNESDAY/... A RETURN TO REAL SUMMER WX IS IN STORE FOR SUNDAY AND MONDAY AS IT NOW APPEARS THAT WE WILL BE FIRMLY IN WARM SECTOR AS SLIGHT UPPER RIDGING PUSHES INTO LOWER LAKES REGION AND KEEPS ANY BOUNDARY OR FRONT TO OUR NORTH. MAY START WITH A FEW WARM FRONTAL SHOWERS SUNDAY MORNING E OF LK ONTARIO...AND LOW CHC SHOWERS AREAWIDE MON AFTERNOON BUT OTHERWISE DRY WITH SOME SUN AND INCREASING HUMIDITY. 850 MB TEMPS REACH 18-19C SUN PM WHICH WOULD SUPPORT 90 DEG READINGS SO WILL NUDGE TEMPS UP A BIT...ONLY SLIGHTLY COOLER DOWNWIND OF LK ERIE AND ONT IN BUF/ART AREAS BUT STILL M-U 80S. FORECAST CONFIDENCE DECLINES AGAIN FOR TUES/WED PERIOD AS MODELS HAVING DIFFICULTY WITH SYSTEMS COMING IN OFF PACIFIC INTO WESTERN CANADA AND THEIR ASSOCIATED DOWNSTREAM EVOLUTION. FOR NOW WILL GO WITH HPC SOLUTION WITH SOME GFS INFLUENCE AND STILL FIGURE ON FRONTAL PASSAGE SOMETIME TUESDAY OR TUESDAY NIGHT...SO CHC POPS THEN...DRIER AND A BIT COOLER WED SO WILL LOWER POPS TO 20. AGAIN...CONFIDENCE LOW DURING THIS PERIOD. && .AVIATION /14Z THURSDAY THROUGH MONDAY/... UPDATED TAFS TO ACCOUNT FOR CLUSTER OF THUNDERSTORMS CROSSING THE NIAGARA FRONTIER FROM 14Z TO 18Z. ELSEWHERE...VFR CONDITIONS SHOULD PREVAIL ALTHOUGH TSTORM THREAT WILL INCREASE LATER THIS AFTERNOON. LOOKING FURTHER FRIDAY AFTERNOON ANOTHER WEAK DISTURBANCE DROPPING THROUGH THE GREAT LAKES COULD PRODUCE SOME WIDELY SCATTERED TSTMS...BUT NO WIDESPREAD IMPACT IS EXPECTED. MAINLY DRY CONDITIONS ARE THEN EXPECTED INTO THE WEEKEND WITH VFR PREVAILING ALTHOUGH SOME HAZE MAY LIMIT VSBYS AT NIGHT AS LOW LEVEL MOISTURE INCREASES ONCE AGAIN. && .MARINE... NO HEADLINES EXPECTED THROUGH THE PERIOD. WINDS WILL START OUT LIGHT AND VARIBLE THEN AVERAGE SOUTHWEST GENERALLY UNDER 10 KNOTS TODAY. THE PRESSURE GRADIENT WILL BE A LITTLE TIGHTER FRIDAY AS LOW PRESSURE DEEPENS OVER THE CANADIAN MARITIMES. WINDS WILL AVERAGE WESTERLY WITH SPEEDS REACHING 15 KNOTS. THESE CONDITIONS WILL PERSIST INTO SATURDAY. WEATHERWISE IT WILL BE GOOD MOST OF TODAY AND FRIDAY. ANY DIURNAL HEATING INDUCED THUNDERSTORMS WILL BE MAINLY OVER LAND AREAS. INCREASING HAZE WILL BE EVIDENT DURING THE OVERNIGHT PERIODS DURING THE WEEKEND AS WE GET INTO A WARMER MORE HUMID AIRMASS. && .HYDROLOGY... PARCHED WESTERN NEW YORK CERTAINLY GOT SOME BENEFICIAL RAINS WEDNESDAY. AMOUNTS WERE NOT EXCESSIVE...BUT A GOOD 0.25 TO 0.5 INCH FELL OVER MUCH OF OUR DRIEST AREAS WEST OF THE GENESEE VALLEY. IT WAS STEADY AND LIGHT AND FELL OVER SEVERAL HOURS SO IT SOAKED IN AND REALLY HELPED THE DRIED OUT VEGETATION AND LAWNS. IT WAS THE MOST WIDESPREAD STEADY RAIN IN NEARLY TWO MONTHS. QPF FOR THE NEXT SEVERAL DAYS WILL BE SPOTTY AT BEST. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...NONE. MARINE...NONE. && SYNOPSIS...JJP NEAR TERM...WCH SHORT TERM...JJP LONG TERM...SFM AVIATION...SFM MARINE...SAGE HYDROLOGY...
Hazardous weather outlook, Jul 5, 5:03 AM EDT, 7 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE BUFFALO NY 503 AM EDT THU JUL 5 2007 NYZ001>003-010>014-019>021-085-060915- NIAGARA-ORLEANS-MONROE-NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON- ONTARIO-CHAUTAUQUA-CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 503 AM EDT THU JUL 5 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WITH THE POSSIBILITY OF STRONG DAMAGING WINDS AND HAIL ESPECIALLY FROM MIDDAY INTO THIS EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FROM MIDDAY THROUGH THIS EVENING. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-061-LOZ042>045-062>065-SLZ022-024-060915- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 503 AM EDT THU JUL 5 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ004>008-060915- WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- 503 AM EDT THU JUL 5 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF JJP
In the hours before
Special weather statement, Jul 5, 9:46 AM EDT, 2 hours 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BUFFALO NY 946 AM EDT THU JUL 5 2007 NYZ001-010-085-051700- NIAGARA-NORTHERN ERIE-SOUTHERN ERIE- INCLUDING THE CITIES OF...NIAGARA FALLS...BUFFALO... ORCHARD PARK...SPRINGVILLE 946 AM EDT THU JUL 5 2007 ...HEAVY THUNDERSTORMS TO AFFECT THE BUFFALO METRO AREA... A CLUSTER OF SHOWERS AND EMBEDDED THUNDERSTORMS OVER SOUTHERN ONTARIO FROM LONDON TO HAMILTON AT 930 AM WILL CONTINUE TO MOVE EAST ACROSS THE NIAGARA PENINSULA AND INTO THE BUFFALO METRO AREA THROUGH EARLY AFTERNOON. THE BULK OF THE ACTIVITY WILL BE BETWEEN 11 AM AND 2 PM. SOME OF THE STORMS WILL CONTAIN FREQUENT LIGHTNING AND TORRENTIAL RAINS. SOME AREAS COULD SEE OVER AN INCH OF RAIN IN A SHORT TIME PERIOD...LEADING TO PONDING ON AREA ROADWAYS. THE STORMS SHOULD MOVE EAST AND SOUTH OF THE AREA BY 2 PM OR SO. SFM
Special weather statement, Jul 5, 10:54 AM EDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BUFFALO NY 1054 AM EDT THU JUL 5 2007 NYZ001-002-010>012-019>021-085-051800- NIAGARA-ORLEANS-NORTHERN ERIE-GENESEE-WYOMING-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...BUFFALO... BATAVIA...WARSAW...JAMESTOWN...OLEAN...WELLSVILLE... ORCHARD PARK...SPRINGVILLE 1054 AM EDT THU JUL 5 2007 ...HEAVY THUNDERSTORMS WILL CONTINUE OVER THE BUFFALO AREA... SHOWERS AND EMBEDDED THUNDERSTORMS WILL MOVE OVER MOST OF THE NIAGARA FRONTIER. SOME WIDELY SCATTERED SHOWERS AND THUNDERSTORMS WILL BE DEVELOPING OVER THE WESTERN SOUTHERN TIER COUNTIES. THE BULK OF THE ACTIVITY WILL BE BETWEEN 11 AM AND 2 PM. SOME OF THE STORMS WILL CONTAIN FREQUENT LIGHTNING AND TORRENTIAL RAINS. SOME AREAS COULD SEE OVER AN INCH OF RAIN IN A SHORT TIME PERIOD, LEADING TO PONDING ON AREA ROADWAYS. THE STORMS SHOULD MOVE EAST AND SOUTH OF THE AREA BY 2 PM OR SO.
Nearby
Severe Thunderstorm Warnings in New York, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.